# SDR IPXA2024030587945

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 80,750 hours, 15,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Sequence
- Location: Aft Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT LEVEL 1 CABIN DOOR AFT L FOUND DOOR TO BE OUT OF SEQUENCE RESET DOOR PER AMM 52-12-13
